advertisement
Question
Posted by: alicia | 2012/02/04

Is diprosone bad for the skin

Hi, I have been using a diprosone &  UNG emulsifier for exzema.
I have been using it for over two years now atleast twice a week. If I dont use it, I get exzema. I ususlly only get it on my face. I want to know is the pro- longed use of the cream harmful to my skin and will it have any side effect in the future  ei: thining of skin?
Thanks,
Alicia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Alicia

Yes, continuous use of a corticosteroid cream on your face, will cause thinning of the skin. The diprosone is diluted and is therefore, safe to use for a prolonged period of time to control your eczema.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement